# SDR SWAA093932

- Difficulty date: June 15, 2009
- Submitted: June 18, 2009
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 29,789 hours, 17,133 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE FELL OVER, DID NOT DEPLOY.  RE-INSTALLED SLIDE PER MT.
